# SDR SIMA200925701

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 24,141 hours, 23,898 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455501
- Part serial: 0059
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4005 A LANDING GEAR DISAGREE WARNING ON EICAS APPEARED AFTER THE LANDING GEAR HANDLE WAS MOVED INTO THE UP POSITION AFTER TAKEOFF.  ALL THREE LANDING GEAR INDICATOR LIGHTS INDICATED YELLOW.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER IAW EMB-145 AMM 32-32-02.  AIRCRAFT RETURNED TO SERVICE.
